Last reply 2 months ago
@dinnerlady

Hi everyone just need some advise had my firsts two half doses of Ocrevus before Xmas ( no problems at all) my first full dose is due in the heart week. However my symptoms seem to be worsening so a bit nervous about the full dose any advise??

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


mlgilber1
2 months ago

My symptoms temporarily flared about a month and a half before my full dose which my nurse could happen because the medication is starting to wear off. I had my full dose and back to feeling my normal self. I hope it all goes well!


mlgilber1
2 months ago

@dinnerlady Have your symptoms recently worsened? Or did they start to worsen ever since your half doses? It’s not uncommon for them to worsen when coming up on your next infusion. Some people occasionally will experience a worsening of symptoms however after starting. Have you had an MRI done to see if there is disease progression? Also, the doctor said it could take up to two years before improvements are seen. In another group I’m part of some people didn’t see improvements until they started their full doses.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.